# SDR SWIA202161216

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SILL AREA Â€“ FORWARD CLOSING FITTING FOR PASSENGER DOOR HANDRAIL AT FS314 HAS CORROSION.    (C-CHECK RO 9-21-21)   REMOVED & REPLACED THE PAX DOOR SILL FWD. CLOSING FITTING, SILL HANDRAIL CUP AT FS 314 REF. CRJ 700 SRM 51-42-06-001-001-A01 & DRAWING SH670-31810 REV. Y. SEE CONTINUE CARD FOR DETAILS
